# SDR 04237670

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT STATED APPLIED THRUST AND RECEIVED L PACK HI PRESS CAUTION MSG RIGHT AWAY.  ABORTED TAKEOFF.  TAXI'D OFF THE RUNWAY AND SENT ACARS TO DX.
